# SDR AALA20160902009

- Difficulty date: September 2, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737823
- Aircraft serial: 33317
- Aircraft time: 12,787 hours, 5,144 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL AT GATE, THE GROUND CREW REPORTED THE NR 3 TIRE FLAT AND NR 3 BRAKE ASSEMBLY EMITTING SMOKE. THE AIRCRAFT WAS GROUNDED.  MAINTENANCE ACCOMPLISHED BITE TEST OF ANTI-SKID SYSTEM IAW AMM 32-62-00 WITH NO FAULTS FOUND.  REMOVED AND REPLACED THE NR 3 WHEEL AND TIRE ASSEMBLY IAW AMM 32-45-11 AND THE NR 3 BRAKE ASSEMBLY IAW AMM 32-41-91 SYSTEMS CHECK NORMAL.
